# SDR 96ZZZX949

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4524X
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7635069
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Frame Assy
- Part number: 9809300
- Condition: Cracked
- Location: Copilot Seat
- Part time: 6,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S SEAT BACK FRAME CRACKED AND BROKEN ABOVE HINGE POINTS.  LEFT SIDE COMPLETELY SEPARATED.  RIGHT SIDE CRACKED THREE-FOURTHS WAY AROUND FRAME MEMBER.  DISCOVERED DURING ANNUAL INSPECTION.  SUBMITTER SUSPECTS STRESS AND FATIGUE FROM EXIT AND ENTRANCE.
